# SDR 2009FA0000805

- Difficulty date: September 26, 2009
- Submitted: September 29, 2009
- Operation: General aviation
- Aircraft: N78MU
- Make and model: Amtr RV10
- Aircraft serial: 40428
- Aircraft time: 170 hours
- Engine: Lyc IO540D4A5
- Engine time: 170 hours
- Propeller: Hartzl HCC2YR1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: C1012R
- Condition: Separated
- Location: Main Pax
- Part time: 170 hours
- Component: Pax Door
- Component part number: C1002R
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

PASSENGER DOOR NOT LATCHED AT AFT PIN PRIOR TO TAKEOFF.  SOON AFTER ROTATION DOOR OPENED AND THEN SEPARATED FROM ACFT AT HINGE CONNECTION ON DOOR.  DOOR DID NOT CONTACT ACFT AND FELL TO SIDE OF RUNWAY WITH MINOR DAMAGE.  PILOT CONTINUED CLIMB AND ENTERED PATTERN FOR UNEVENTFUL LANDING.  TAXIED TO HANGAR AND SHUTDOWN ENGINE.  NO DAMAGE TO MAIN STRUCTURE OF ACFT.  DOOR WILL REQUIRE REPLACEMENT OF HINGE, LIKELY PLEXIGLASS WINDOW, AND GAS STRUT.
